# SDR TWAA0002502

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N651TW
- Make and model: Boeing 767205
- Aircraft serial: 23058
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE LEFT WING NUMBER 1 LE SLAT ROUND PATCH TOP OF SLAT AT CENTER, 5 INCH DIAMETER WAS DELAMINATING.  INSTALLED HOT BOND REPAIR WITH FILLER SKIN 2 INCHES IN DIAMETER AND OVERLAY METAL DOUBLER TO 5 INCH DIAMETER PER SRM 51-70-10.
